I will try to keep this as simple as I can. I had surgey June 19th for hyperparathyroidism but they also removed excess thyroid tissue. I have been struggling with balancing out my calcium until the dormant glands kick in. As an extra bonus the nerve to my vocal cord was unhappy with all the work that had been done and my right vocal cord is not moving. The ENT put my on Prednisone for a few weeks which made my blood sugar and blood pressure go nuts. I finished the Prednisone a few days ago and now I am struggling with weakness, headache, stomach issues and faint feeling almost constantly. Apparently I am experiencing adrenal insufficiency and I am wondering if any knows of any holistic approaches to helping my body get back into balance. My doc said I could feel like this for weeks. I have had to shorten my work day due to the level of fatigue. I would appreciate any assistance or tips anyone has.
Adrenal insufficiency is well handled by an ND, Naturopathic Doctor, or Chiropractor that specializes in Nutrition. These two kinds of doctors have been able to help me personally with my fatigue that had me sleeping 12 hours a day. Good Luck.
I suffered adrenal fatigue following the extended use of inhaled steroids (Advair). First - I got off that poison. I felt that was essential because the fatigue became so bad that xometimes I had could barely walkl. I took 1000 mg of pantothenic acid (vitamin B5), two capsules of travacor daily, and 5 mg. of DHEA every other day. When high cortisol levels led to anxiety (which woud be followed by a panic attack) I took a very small dosage of Xanax to abort the attack. I only used the Xanax when needed so as not to become addicted. I am over the extreme fatigue and am well on my way to recovery. Predisone and its fellows are very destructive to the adrenals.
I forgot to mention that adaptogens are usually used for andrenal fatigue in addition to what I was taking. I had to quit taking then because one of the ingredients was very drying to my lungs and, since I have chronic bronchitis, this was an undesirable effect for me.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.